# SDR MASA2021080200174

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 42,217 hours, 33,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SVC DR FLR EXIT SIGN 1 BULB INOP
REPLACED BULB
